Sh:179

Bib entry
@article{Sh:179,
 author = {Shelah, Saharon and Steinhorn, Charles Ira},
 title = {{On the nonaxiomatizability of some logics by finitely many schemas}},
 journal = {Notre Dame J. Formal Logic},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {27},
 number = {1},
 year = {1986},
 pages = {1--11},
 issn = {0029-4527},
 doi = {10.1305/ndjfl/1093636517},
 mrclass = {03C80 (03C52 03C55)},
 mrnumber = {819640},
 mrreviewer = {M. Yasuhara},
 doi = {10.1305/ndjfl/1093636517}
}